# SDR P5CA9600701

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 65B0185563
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN AND BENT SEAL DEPRESSOR AFT CARGO DOOR.  REMOVED AND REPLACED SEAL DEPRESSOR PER BOEING SRM 51-10-01.
